Taiwanese Journal of Mathematics

$\left( \Phi ,\rho \right)$-MONOTONICITY AND GENERALIZED $\left(\Phi ,\rho \right)$-MONOTONICITY

Tadeusz Antczak

Full-text: Open access

Abstract

In this paper, new concepts of monotonicity, namely $\left( \Phi, \rho \right)$-monotonicity, $\left( \Phi, \rho \right)$-pseudo-monotonicity and $\left( \Phi, \rho \right)$-quasi-monotonicity are introduced for functions defined in Banach spaces. Series of necessary conditions are also given that relate $\left( \Phi, \rho \right)$-invexity and generalized $\left( \Phi, \rho \right)$-invexity of the function with $\left( \Phi, \rho \right)$-monotonicity and generalized $\left( \Phi, \rho \right)$-monotonicity of its gradient.

Article information

Source
Taiwanese J. Math., Volume 18, Number 1 (2014), 237-255.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706340

Digital Object Identifier
doi:10.11650/tjm.18.2014.3048

Mathematical Reviews number (MathSciNet)
MR3162122

Zentralblatt MATH identifier
1357.47052

Subjects
Primary: 90C26: Nonconvex programming, global optimization 90C30: Nonlinear programming

Keywords
$\left( \Phi, \rho \right)$-monotonicity $\left( \Phi, \rho \right)$-pseudo-monotonicity $\left( \Phi, \rho \right)$-quasi-monotonicity $\left( \Phi, \rho \right)$-invexity $\left( \Phi, \rho \right)$-pseudo-invexity $\left( \Phi, \rho \right)$-quasi-invexity

Citation

Antczak, Tadeusz. $\left( \Phi ,\rho \right)$-MONOTONICITY AND GENERALIZED $\left(\Phi ,\rho \right)$-MONOTONICITY. Taiwanese J. Math. 18 (2014), no. 1, 237--255. doi:10.11650/tjm.18.2014.3048. https://projecteuclid.org/euclid.twjm/1499706340


Export citation

References

  • T. Antczak and A. Stasiak, $\left( \Phi ,\rho \right) $ -invexity in nonsmooth optimization, Numerical Functional Analysis and Optimization, 32 (2011), 1-25.
  • T. Antczak, Nonsmooth minimax programming under locally Lipschitz $\left( \Phi ,\rho \right) $-invexity, Applied Mathematics and Computation, 217 (2011), 9606-9624.
  • T. Antczak, Proper efficiency conditions and duality results for nonsmooth vector optimization in Banach spaces under $\left( \Phi ,\rho \right) $-invexity, Nonlinear Analysis, 75 (2012), 3107-3121.
  • N. Behera, C. Nahak and S. Nanda, Generalized $\left( \rho,\theta \right) $-$\eta $-invexity and generalized $\left( \rho ,\theta \right) $-$\eta $-invariant-monotonicity, Nonlinear Analysis, (2008), 2495-2506.
  • G. Caristi, M. Ferrara and A. Stefanescu, Mathematical programming with ($\Phi $,$\rho $)-invexity; in: Generalized Convexity and Related Topics, I. V. Konnov, D. T. Luc and A. M. Rubinov (eds.), Lecture Notes in Economics and Mathematical Systems Vol. 583, Springer, Berlin Heidelberg, New York, 2006, pp. 167-176.
  • N. Hadjisavvas, S. Komlosi and S. Schaible (eds.), Handbook of Generalized Convexity and Generalized Monotonicity, Nonconvex Optimization and Its Applications, Vol. 76, Springer, New York, 2005.
  • M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, Journal of Mathematical Analysis and Applications, 80 (1981), 545-550.
  • S. Karamardian and S. Schaible, Seven kinds of monotone maps, Journal of Optimization Theory and Applications, 66 (1990), 37-46.
  • S. Karamardian, S. Schaible and J. P. Crouzeix, Characterizations of generalized monotone maps, Journal of Optimization Theory and Applications, 76 (1993), 399-413.
  • S. Komlosi, Generalized monotonicity and generalized convexity, Journal of Optimization Theory and Applications, 84 (1995), 361-376.
  • S. R. Mohan and S. K. Neogy, On invex sets and preinvex functions, Journal of Mathematical Analysis and Applications, 189 (1995), 901-908.
  • R. Pini and C. Singh, Generalized convexity and generalized monotonicity, Journal of Information and Optimization Sciences, 20 (1999), 215-233.
  • G. Ruiz-Garzón, R. Osuna-Gómez and A. Rufián-Lizana, Generalized invex monotonicity, European Journal of Operational Research, 144 (2003), 501-512.
  • S. Schaible, Generalized monotonicity - a survey, in: Generalized convexity (Pécs 1992), Springer, Berlin, 1994, pp. 229-249.
  • S. Schaible, Criteria for generalized monotonicity, in: New trends in mathematical programming, F. Giannessi et al., (ed.), Kluwer Academic Publishers, Dordrecht, Holland, 1998, pp. 277-288.
  • X. M. Yang, X. Q. Yang and K. L. Teo, Generalized invexity and generalized invariant monotonicity, Journal of Optimization Theory and Applications, 117 (2003), 607-625.
  • X. M. Yang, X. Q. Yang and K. L. Teo, Criteria for generalized invex monotonicities, European Journal of Operational Research, 164 (2005), 115-119.
  • D. L. Zhu and P. Marcotte, New classes of generalized monotonicity, Journal of Optimization Theory and Applications, 87 (1995), 457-471.